# SDR 250TR0002

- Difficulty date: April 12, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,158 hours, 25,392 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Condition: Out Of Adjust
- Location: Autothrust Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES WILL SET TAKEOFF AND CLIMB POWER BUT WILL NOT RETARD THROTTLES TO MAINTAIN SPEED.  DURING CRUISE PDC SPEED IS THE ONLY MODE THAT WORKS.  MCP SPEED MODE WILL NOT WORK IN ANY REGIME.  ADJUSTED AUTO THROTTLE SWITCH.  OP'S CHECKS OK.
